# SDR 2000ZZZX780

- Difficulty date: December 16, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transmitter
- Part number: 071010520000
- Condition: Inoperative
- Location: Vor System
- Part time: 394 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT INOPERATIVE.  REGRESSES 20 DEGREES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
